# SDR UALA2011100505368

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 1460 FRAME BETWEEN STRINGERS 28L & 29R.  REMOVED CORROSION & FOUND OUT OF SRM LIMITS.  TRIMMED OUT DAMAGE AT FRAME BOTTOM & ACCOMPLISHED NDT ON TRIMMED OUT AREA & FASTENER HOLES COMMON TO REPAIR AREA.  NO DEFECTS FOUND.  FABRICATED & INSTALLED REPAIR DOUBLER, REPAIR SHEAR TIE & REPAIR STRINGER CLIPS REF EA PD57-53-202 & EVA 81346.  MAJOR REPAIR.
